# SDR CALA2021082301402

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5311281300251
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6040) CORROSION AT MAIN CABIN FLOOR SUPPORT FR16 Y765 . DOT NO 17-15() REMOVED AND REPLACED FLOOR SUPPORT P#5311281300251 AT MAIN CABIN Y765 FR12-24 IAW SRM 51-42-11.
